Translator Disclaimer
September 1959 On the logarithmic mean convergence and the representation of the regular functions in the unit circle
Chuji Tanaka
Duke Math. J. 26(3): 409-417 (September 1959). DOI: 10.1215/S0012-7094-59-02639-0
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 3 • September 1959
Back to Top